# SDR DALA1101089855

- Difficulty date: November 14, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 285, RBL 44 SEAT TRACK HAS CORROSION SEVERAL PLACES. REMOVED 1 EA SEAT TRACK, STA 200-285, RBL 44 LOCATED NEW SEAT TRACK DRILLED AND DEBURRED IAW SRM 51-10-4 . TREATED AND PRIMED IAW SRM 51-10-3 AND INSTALLED NEW SEAT TRACK IAW SRM 51-30-5.  REQUIRED INSP COMPLETED Q968/280012 05 JAN 11.
